# SDR 2006UALA02176

- Difficulty date: November 12, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 30,836 hours, 3,813 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: 4j And 32abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT SEATS 4J AFT AND 32ABC.  REPLACED LIGHT ASSY, OPS NORMAL.
